# SDR 95ZZZX2902

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3205V
- Make and model: Beech A36
- Aircraft serial: E2899
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Contaminated
- Location: Wing Anti-Ice
- Part time: 85 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AEROSPACE SYSTEMS AND TECHNOLOGY, INC., TKS ANTI-ICE SYSTEM WAS INSTALLED IN THIS AIRCRAFT IAW STC SA2239C3 AND A 337 FORM.  A BLADDER IN THE RIGHT WING HOLDS THE TKS FLUID WITH A FILLER CAP ON THE TOP WING SURFACE.  THERE ARE WARNINGS ON EITHER SIDE OF THE FILLER CAP OF WHAT FLUID SHOULD BE PUT IN THIS OPENING AND HOW MUCH.  DURING AN ANNUAL INSPECTION IT WAS FOUND (THE TKS BLADDER) TO BE FULL WITH AUGAS.  THIS IS POTENTIALLY EXTREMELY DANGEROUS AND SUGGEST LOCKING CAPS OR ANOTHER WAY OF WARNING PLACARDS.
